# SDR AALA201802229025

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 57,561 hours, 21,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE  BATTERY IAW MM 25-23-00,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
